Men using testosterone supplement therapies for "Low T" need to be aware of a potential increased risk for heart attack, strokes and blood clots due to these defective drugs. A recent study shows that men using prescription testosterone supplements have an increased risk of suffering heart attacks, strokes and blood clots. In the men studied, the risk of heart attack doubled in the 90 days after beginning use of Low T therapies. This study comes on the heels of another study published in the Journal of the American Medical Association, finding a 29% increase in stroke, heart attack and death in men undergoing testosterone therapy. In 2009, the Journal of New England Medicine reported that a federally-funded research study on testosterone gels was stopped after researchers noticed that some of the participants were suffering heart attacks and other heart-related problems.
Studies regarding "Low T" testosterone supplement therapies are grabbing everyone's attention, especially the FDA. These studies are indicating that men who use prescription testosterone drugs are at an increased risk for heart attack, stroke and death. The scientific evidence in these reports is so strong that the FDA has announced that it is launching its own investigation into the safety of the potentially dangerous Low T therapies.